# SDR HEEA954612

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066104100
- Condition: Inoperative
- Location: Cockpit Atc
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER WAS NOT WORKING. AIRCRAFT RETURNED TO BASE.
